# SDR A6WA200540122

- Difficulty date: March 16, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 7,533 hours, 6,241 cycles
- Engine: Ge CF343B1
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 561444
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HAND MLG WHEEL WELL AT SS 48.30, FS 523.8, BATT RIB IS CRACKED 1.2500 INCH LONG.  REPAIRED LT WING BATT RIB AT WS 53.60 IAW MFG REO. (K)
